Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: DNP problems...

  1. #1
    Skinz is offline Banned
    Join Date
    Sep 2004
    Posts
    24

    DNP problems...

    Whats up ladies and gents...quick question. Im on my sixth day on DNP . I took 600mg today and tommorow is my last day on 600mg as well. I started on Monday at 300, Tue thru Thur I did 400mg, went up to 500mg on Friday. I feel weird today...I dont have an appetite and real angry. Everything bothers me...Ive been a dick today. I never read anything about this side effect. I feel bad for my girl because ive been a real dick to her. It feels like Ive been on a super amount of ephedra..is this normal?

  2. #2
    mic79 is offline New Member
    Join Date
    Jan 2003
    Location
    uk
    Posts
    46
    DNP has a negative effect on uptake of serotonin.Hence why you feeling the way you are.I get anxious and tearful on a DNP cycle.5 HTP should be able to aleviate these effects on your cycle.

  3. #3
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Try cardio.

    More productive, increases mood, and you can be HUMAN (not a walking sweat shop) and actually work for results.

    What better than a sense of accomplishment!


    ~SC~

  4. #4
    nobbythedonkey's Avatar
    nobbythedonkey is offline Associate Member
    Join Date
    Oct 2003
    Location
    United Kingdom
    Posts
    394
    give DNP atleast 4 days before changing dose, i took 200mg for 4 days now im onto 400mg and im sticking with that. i might change it up. the only thing i feel on DNP is tired and my skin feels very warm

  5. #5
    mic79 is offline New Member
    Join Date
    Jan 2003
    Location
    uk
    Posts
    46
    Dont do HIIT cardio on the dnp or you might go hypo.a few symptoms of hypoglycemia include depression and all kindsa health problems.Might make your problems worse.

  6. #6
    Skinz is offline Banned
    Join Date
    Sep 2004
    Posts
    24
    I felt a little hypo...weird. I was told not to do cardio but I still hit up the heavy and speed bags daily. I felt real anxious as well. Either way, today is my last day. thanks fellas, i was just curious if anyone had any similar symptoms...Cardio, geez Senor SwoleCat, thats a good idea...never though of that...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •